Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A summation matrix with a governor


Author: George Piranian
Journal: Bull. Amer. Math. Soc. 52 (1946), 882-889
MathSciNet review: 0018230
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Cesàro, Sur la multiplication des séries, Bull. Sci. Math. (2) vol. 14 (1890) pp. 114-120.
  • 2. E. Lindelöf, Le calcul des résidues et ses applications à la théorie des fonctions, 1905.
  • 3. N. E. Nörlund, Sur une application des fonctions permutables, Lunds Universitets Årsskrift N. F. Afdelning 2 vol. 16 (1920).
  • 4. L. L. Silverman and J. D. Tamarkin, Generalization of Abel's theorem, Math. Zeit. vol. 29 (1928) pp. 161-170.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1946-08666-8
PII: S 0002-9904(1946)08666-8